You are not currently logged in.
Access JSTOR through your library or other institution:
On a Property of Concave Functions
B. P. Stigum
The Review of Economic Studies
Vol. 35, No. 4 (Oct., 1968), pp. 413-416
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2296768
Page Count: 4
You can always find the topics here!Topics: Economic theory, Production functions, Property titles, Mathematical functions, Economic capital, Continuous functions, Concavity
Were these topics helpful?See something inaccurate? Let us know!